# SDR A6WA201543203

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 32,640 hours, 30,973 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181849
- Condition: Cracked
- Location: Lt Jet Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT JET PIPE FAIRING, CRACKED AT FWD INNER SUPPORT RING.  REPAIRED LT EXHAUST NOZZLE FAIRING FWD STIFFENER IAW CMM 78-11-00-300-810-A01 REPAIR SRS 042.
